# SDR IPXA11M67868

- Difficulty date: June 29, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 70,600 hours, 13,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CHAFE DAMAGE ON LT WING L/E EXTERIOR ALONG LOWER CONTACT AREA FOR SLAT, STA 780-869.  REPAIRED LT WING L/E EXTERIOR IAW SRM 57-40-02, REPAIR 5, FIG 201.
